• Home
  • Demazin Cold Plus Flu Plus Cough Day Plus Night 24 Capsules
Image for Demazin Cold Plus Flu Plus Cough Day Plus Night 24 Capsules from Amcal
+ / - Hover over image to Zoom

Demazin Cold Plus Flu Plus Cough Day Plus Night 24 Capsules

Demazin Cold + Flu + Cough Day + Night - effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

$11.29 $9.99

Warning: Always read the label and follow the directions for use.

Unavailable - Check In Store

Max 1 Items

Product Information

Uses Temporary relief from cold and flu symptoms including: - headaches and fever - dry cough - sore throat - blocked or runny nose - body aches and pains
Product Type
Cold & Flu Medicine
Active Ingredients
Each day capsule contains: Paracetamol 500mg Dextromethorphan hydrobromide monohydrate 10mg Phenylephrine hydrochloride 5mg Each night capsule contains: Paracetamol 500mg Dextromethorphan hydrobromide monohydrate 10mg Chlorphenamine maleate 2mg
Storage & Disposal
Store below 30C.
Warnings
Do not use: - In children under 12 years. - For longer than a few days at a time in adults and for longer than 48 hours at a time in children aged 12-17 years unless advised by a doctor. - If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist. Ask your doctor before use if: - You have high blood pressure - You have heart problems - You are taking antidepressants - You are pregnant, think you are pregnant or breastfeeding. Whilst using Demazin: - Keep to the recommended dose. - If symptoms persist, see your doctor. - If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800764766) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated. - Phenylephrine may cause sleeplessness. - Night capsules only: May make you drowsy. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Contain lactose.

More From